×

A problem on the limits for a class of second order hypoelliptic operators. (Un problème aux limites pour une classe d’opérateurs hypoelliptiques du second ordre.) (French) Zbl 0215.45405


MSC:

35H10 Hypoelliptic equations
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , Thèse, Paris, 1967, Bull. Soc. Math. de France, 95 (1967), 45-87. · Zbl 0179.19501
[2] [2] et , Sur une équation d’évolution changeant de type : C.R. Acad. Sci., Paris, 265 A (1967), Journal of Functional Analysis, 1968. · Zbl 0157.45602
[3] [3] , Le principe du maximum et l’inégalité de Harnack pour des opérateurs elliptiques dégénérés, Ann. Inst. Fourier, 1969. · Zbl 0184.32502
[4] [4] , Équations et Inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier, 1968. · Zbl 0169.18602
[5] [5] , et , Problèmes aux limites elliptiques dans Lù, Orsay, Janvier-Mars, 1964.
[6] [6] et , Functional Analysis and semi-groups, A.M.S. Coll. Pub. XXXI, 1957. · Zbl 0078.10004
[7] [7] , Hypoelliptic, Second Order differential Equations, Acta-Math., 1967, 119, 147-171. · Zbl 0156.10701
[8] [8] , Linear partial differential Operators, Springer-Verlag, Berlin, 1963. · Zbl 0108.09301
[9] [9] , Pseudo-differential, Operators, C.P.A.M., 1965, 18, 501-517. · Zbl 0125.33401
[10] [10] , Perturbation Theory for linear Operators, Springer Berlin, 1966. · Zbl 0148.12601
[11] [11] et , An algebra of Pseudo-differential Operators, C.P.A.M., 18 (1965), 269-305. · Zbl 0171.35101
[12] [12] , Quelques méthodes de résolution de problèmes non linéaires, Dunod, Paris, 1969. · Zbl 0189.40603
[13] [13] , Séminaire de Mathématiques supérieures, Montréal, 1966.
[14] [14] , Équations différentielles opérationnelles, Springer, Berlin, 1961. · Zbl 0098.31101
[15] [15] et , Problèmes aux limites non homogènes et applications, Dunod, Paris, 1968. · Zbl 0165.10801
[16] [16] , Remarks on strongly elliptic partial differential Equations. C.P.A.M., 8 (1955). · Zbl 0067.07602
[17] [17] et , Équations du second ordre à forme caractéristique non négative : Itogi Nauki Viniti an SSSR, Moscou, 1971.
[18] [3] , Ordinary differential equations. · Zbl 0042.11405
[19] [19] , Functional Analysis, Springer, Berlin, 1965.
[20] [20] , Propagation of zeros and uniqueness in Cauchy Problem, Arch. for Rat. Math. and Analysis, 1970, vol. 38. · Zbl 0199.15903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.